# SDR 00FDEA00663

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 4,032 hours, 8,294 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Lt And Rt
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR AND MLG UNSAFE IND (SYS 2) ON BOTH FWD AND OVHD PNLS AND ECAM WARNING.  LUBRICATED BOTH MLG IAW MM 12-22-32-0 LOC PG 9 VIEW C & PG 10 VIEW G.  OK FOR SERVICE.
